I wrote on a thread in miscarriage & loss yesterday as after experiencing severe cramps and shooting pains on Thursday night (as well as some pink spotting with bowel movements), I'm convinced that's what's happened. The doctor has just requested that I continue with my progesterone tablets (upped the dose) and wait until Tuesday for my planned scan to come in. I was spotting before I even discovered I was pregnant. All spotting has now stopped but still getting twinges and odd pain. However i have noticed that my stomach starts cramping after i eat. I am also suffering from diahrrea. Not sure if this is being caused by all the progesterone I am taking. Is this possible? I have been quite careful about what I eat. Or could it be just another symptom of an impending miscarriage. I don't know whether to think the bad pains on Thursday were just really bad stomach issues or in fact related to the pregnancy (I'm 6 weeks). Does that seem likely?